Algorithms 2014, 7(2), 203-205; doi:10.3390/a7020203
Editorial

Editorial: Special Issue on Matching under Preferences

1,†email and 2,‡,* email
Received: 14 March 2014; Accepted: 14 March 2014 / Published: 8 April 2014
(This article belongs to the Special Issue Special Issue on Matching under Preferences)
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: This special issue of Algorithms is devoted to the study of matching problems involving ordinal preferences from the standpoint of algorithms and complexity.
Keywords: stable marriage problem; hospitals/residents problem; stable roommates problem; optimal matching; stable matching; stable flow; algorithms and complexity
PDF Full-text Download PDF Full-Text [29 KB, Updated Version, uploaded 9 April 2014 09:15 CEST]
The original version is still available [29 KB, uploaded 8 April 2014 15:42 CEST]

Export to BibTeX |
EndNote


MDPI and ACS Style

Biró, P.; Manlove, D.F. Editorial: Special Issue on Matching under Preferences. Algorithms 2014, 7, 203-205.

AMA Style

Biró P, Manlove DF. Editorial: Special Issue on Matching under Preferences. Algorithms. 2014; 7(2):203-205.

Chicago/Turabian Style

Biró, Péter; Manlove, David F. 2014. "Editorial: Special Issue on Matching under Preferences." Algorithms 7, no. 2: 203-205.

Algorithms EISSN 1999-4893 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert